# SDR DHL2004765007

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 17583141
- Condition: Dirty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR BRAKES ARE CHATTERING WITH BRAKE APPLICATIONS  WHEN RELEASE BRAKE APPLICATION NOTICE BRAKES STICKING.  CHECK FOR FREE WHEEL ROTATION IS GOOD SERVICED BRAKE SYSTEM.  REMOVED AND REPLACED RETURN "B" SYSTEM FILTER, NO LEAKS NOTED, OPS GOOD PER MM 32 41 0, FILTER P/N 17583141.
